# SDR ARWA20020304

- Difficulty date: March 6, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,548 hours, 23,642 cycles
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 562021
- Part serial: BA3881
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT THROUGH 16,000 FEET; NR 2 ENGINE OIL PRESSURE GAUGE BEGAN FLUCTUATING AT 180, AND NR 2 OIL PRESSURE LIGHT BEGAN FLICKERING, THEN WENT STEADY.  ACCOMPLISHED APPROPRIATE ABNORMAL CHECKLISTS AND SHUTDOWN ENGINE AT 22:15 ENGINE OIL PRESSURE WINDMILLING AT 15 PSI.  REMOVED AND REPLACED NR 2 ENGINE MAIN OIL FILTER HOUSING IAW P&W MM 72-00.  PERFORMED ENGINE RUN UP IAW MM 71-00, OPS CHECK GOOD.
